MathSciNet Relay Station
MathSciNet bibliographic data
MR2137866 (2006a:35091) 35J60 (35B45 35J70)
Li, Yi; Zhao, Chunshan A note on exponential decay properties of ground states for quasilinear elliptic equations. Proc. Amer. Math. Soc. 133 (2005), no. 7, 2005–2012 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement